1
   

accutane

 
 
Celts34
 
Reply Mon 27 Feb, 2006 04:26 pm
Anyone ever take accutane//im about to start taking it this week and i heard it sucks because it turns ur face beat red and peels off all ur skin..does this happen to everyone and how long does it take to see results>
  • Topic Stats
  • Top Replies
  • Link to this Topic
Type: Discussion • Score: 1 • Views: 1,013 • Replies: 1
No top replies

 
mckenzie
 
  1  
Reply Mon 27 Feb, 2006 07:20 pm
My daughter was prescribed accutane twice as a teenager, once when she was 15, for about 4 months, and again when she was 17, for about the same length of time. It did clear up her skin both times.

It works because it decreases the amount of oil caused by the skins oil glands. That causes the skin to become very dry, but it didn't peel off. Her dermatologist suggested a couple of non-greasy lotions that would help and she was advised to stay out of the sun as much as possible because of sunburn.

It may take a couple of months before there's any improvement and, at first, don't be surprised if your skin seems worse.

There are a number of side effects. The most common ones relate to skin dryness. One side effect, which is rare, is depression which can lead to suicide. That information that was not available when my daughter took the drug. Also, women who take the drug should not become pregnant because of birth defects.

There are other side effects, but not as serious. Make sure that your doctor informs you about all the side effects before you take the medication.
0 Replies
 
 

Related Topics

Immortality and Doctor Volkov - Discussion by edgarblythe
Sleep Paralysis - Discussion by Nick Ashley
On the edge and toppling off.... - Discussion by Izzie
Surgery--Again - Discussion by Roberta
PTSD, is it caused by a blow to the head? - Question by Rickoshay75
THE GIRL IS ILL - Discussion by Setanta
 
  1. Forums
  2. » accutane
Copyright © 2021 MadLab, LLC :: Terms of Service :: Privacy Policy :: Page generated in 0.05 seconds on 09/18/2021 at 12:14:30